# SDR KBM2005F00281

- Difficulty date: September 10, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,114 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064105430
- Part serial: 3381
- Condition: Malfunctioned
- Location: Vhf System
- Part time: 2,114 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF RADIO HAS STATIC INFLIGHT.  REMOVED AND REPLACED.  (K)
